# SDR DXTA2021111852100

- Difficulty date: November 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- Aircraft time: 469 hours, 335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pcb
- Part number: 746810117
- Part serial: 0447
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: WHILE CLOSING MAIN DOOR FROM INSIDE, DOOR HANDLE JAMS ABOUT HALFWAY DOWN. NEEDS EXTRA PRESSURE TO CLOSE. // SIGNOFF// INSPECTION VERIFIED DISCREPANCY. GAINED ACCESS TO DOOR LINKAGE AND LUBED AS REQUIRED. LUBED DOOR LATCHES AND STRIKERS PERFORMED DOOR RIGGING AND T/S REMOVED PCB NIC105 AND INSTALLED A NEW PCB. PERFORMED MULTIPLE SATISFACTORY OPS CHECKS WITH NO DISCREPANCYS NOTED WORK PERFORMED IAW CE-680A AMM 52-70-00 AND 24-60-40
